# SDR AALA20060288

- Difficulty date: May 7, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

GRU - AT 8000 FEET LEFT ENGINE HAD AN UNCOMMANDED SHUTDOWN AFTER A STRONG BANG.  RETURNED TO GRU AND LANDED WITHOUT INCIDENT.  INSPECTED LEFT ENGINE INLET AND EXHAUST AND NO DAMAGE FOUND.  DURING INSPECITONS FOUND SEVERAL METALIC DEBRIS ON EXHAUST.  REPLACED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
